Format

Send to

Choose Destination
Cutan Ocul Toxicol. 2011 Sep;30(3):243-4. doi: 10.3109/15569527.2011.554481. Epub 2011 Feb 24.

Allopurinol hypersensitivity syndrome with acute generalized exanthematous pustulosis manifestations.

Author information

1
Singapore General Hospital, Dermatology Unit, Singapore. wanlinteo@gmail.com

Abstract

Allopurinol hypersensitivity syndrome(AHS) is a severe form of cutaneous adverse reaction that is associated with significant morbidity and mortality. We report a case of AHS with the cutaneous manifestation of acute generalised exanthematous pustulosis(AGEP). A 47 year old gentleman, with no previous skin disease, presented with a generalized mildly pruritic erythematous rash on the trunk and all 4 limbs, with patches of superficial non-follicular pustules. Our patient fulfilled both criteria for AGEP and AHS.

PMID:
21345152
DOI:
10.3109/15569527.2011.554481
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center